Alert archive / New York / Frost Advisories in 2007
Frost Advisory 2, NWS Albany, NY
NWS Albany, NY issued this frost advisory at May 5, 2007, 4:21 AM EDT for 8 counties in New York. It took effect at May 6, 2007, 3:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2007, 4:21 AM EDT (08:21 UTC)
- In effect from
- May 6, 2007, 3:00 AM EDT
- Expired
- May 6, 2007, 6:40 AM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
Counties Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 22 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2698 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 050821 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 421 AM EDT SAT MAY 5 2007 NYZ041-043-083-084-051630- /O.NEW.KALY.FZ.W.0002.070506T0700Z-070506T1100Z/ /O.CON.KALY.FZ.W.0001.000000T0000Z-070505T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 421 AM EDT SAT MAY 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING FOR THE LAKE GEORGE SARATOGA REGION...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING. THE COMBINATION OF A MAINLY CLEAR SKY...LIGHT WIND AND A DRY AIRMASS IN PLACE ACROSS THE REGION EARLY THIS MORNING HAS RESULTED IN TEMPERATURES FALLING INTO THE LOWER 30S WITH WIDESPREAD FROST. SIMILAR CONDITIONS ARE EXPECTED AGAIN TONIGHT WITH NEARLY IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S LATE TONIGHT RESULTING IN WIDESPREAD FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. $$ NYZ049-050-052-053-059-060-064-065-051630- /O.NEW.KALY.FR.Y.0002.070506T0700Z-070506T1100Z/ /O.CON.KALY.FR.Y.0001.000000T0000Z-070505T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 421 AM EDT SAT MAY 5 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY FOR THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY. A FROST ADVISORY ALSO REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING. THE COMBINATION OF A MAINLY CLEAR SKY...LIGHT WIND AND A DRY AIRMASS IN PLACE ACROSS THE REGION EARLY THIS MORNING HAS RESULTED IN TEMPERATURES FALLING INTO THE MID 30S WITH AREAS OF FROST. SIMILAR CONDITIONS ARE EXPECTED AGAIN TONIGHT WITH NEARLY IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S AGAIN LATE TONIGHT RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS COULD BE DAMAGED IF LEFT UNCOVERED. $$
5 follow-up statements
000 WWUS71 KALY 051059 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 659 AM EDT SAT MAY 5 2007 NYZ041-043-083-084-051900- /O.CAN.KALY.FZ.W.0001.000000T0000Z-070505T1100Z/ /O.CON.KALY.FZ.W.0002.070506T0700Z-070506T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 659 AM EDT SAT MAY 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FREEZE WARNING WHICH WAS IN EFFECT EARLY THIS MORNING FOR THE LAKE GEORGE SARATOGA REGION. A FREEZE WARNING REMAINS IN EFFECT FOR THE LAKE GEORGE SARATOGA REGION FROM 3 AM TO 7 AM EDT SUNDAY. THE COMBINATION OF CLEAR SKIES...DIMINISHING WINDS AND A COOL AIRMASS IN PLACE ACROSS THE REGION TONIGHT WILL RESULT IN NEARLY IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S LATE TONIGHT RESULTING IN WIDESPREAD FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. $$ NYZ049-050-052-053-059-060-064-065-051900- /O.CAN.KALY.FR.Y.0001.000000T0000Z-070505T1100Z/ /O.CON.KALY.FR.Y.0002.070506T0700Z-070506T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 659 AM EDT SAT MAY 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY WHICH WAS IN EFFECT FOR THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY. A FROST ADVISORY REMAINS IN EFFECT FOR THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY FROM 3 AM TO 7 AM EDT SUNDAY. THE COMBINATION OF CLEAR SKIES...DIMINISHING WINDS AND A COOL AIRMASS IN PLACE ACROSS THE REGION TONIGHT WILL RESULT IN NEARLY IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S LATE TONIGHT RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KALY 051638 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1238 PM EDT SAT MAY 5 2007 NYZ041-043-083-084-060000- /O.CON.KALY.FZ.W.0002.070506T0700Z-070506T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 1238 PM EDT SAT MAY 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY. THE COMBINATION OF CLEAR SKIES...DIMINISHING WINDS AND A COOL AIRMASS IN PLACE ACROSS THE REGION TONIGHT WILL RESULT IN NEARLY IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S LATE TONIGHT RESULTING IN WIDESPREAD FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. $$ NYZ049-050-052-053-059-060-064-065-060000- /O.CON.KALY.FR.Y.0002.070506T0700Z-070506T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 1238 PM EDT SAT MAY 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY. THE COMBINATION OF CLEAR SKIES...DIMINISHING WINDS AND A COOL AIRMASS IN PLACE ACROSS THE REGION TONIGHT WILL RESULT IN NEARLY IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S LATE TONIGHT RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KALY 060002 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 802 PM EDT SAT MAY 5 2007 NYZ041-043-083-084-061100- /O.CON.KALY.FZ.W.0002.070506T0700Z-070506T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 802 PM EDT SAT MAY 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY. THE COMBINATION OF A CLEAR SKY...EVENTUALLY DIMINISHING WINDS AND A DRY AIRMASS IN PLACE ACROSS THE REGION TONIGHT WILL RESULT IN GOOD IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP AROUND FREEZING LATE TONIGHT RESULTING IN FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ NYZ049-050-052-053-059-060-064-065-061100- /O.CON.KALY.FR.Y.0002.070506T0700Z-070506T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 802 PM EDT SAT MAY 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY. THE COMBINATION OF A CLEAR SKY...EVENTUALLY DIMINISHING WIND AND A COOL AIRMASS IN PLACE ACROSS THE REGION TONIGHT WILL RESULT IN GOOD RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S LATE TONIGHT RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE HARMED IF LEFT UNCOVERED. $$
000 WWUS71 KALY 060733 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 333 AM EDT SUN MAY 6 2007 NYZ041-043-083-084-061500- /O.NEW.KALY.FZ.W.0003.070507T0600Z-070507T1100Z/ /O.CON.KALY.FZ.W.0002.000000T0000Z-070506T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 333 AM EDT SUN MAY 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR SOUTHEASTERN WARREN...NORTH SARATOGA...AND WASHINGTON COUNTIES. A FREEZE WARNING WILL BE IN EFFECT 2 AM TO 7 AM MONDAY FOR THE SAME AREAS... THE COMBINATION OF A CLEAR SKY...EVENTUALLY DIMINISHING WINDS...AND A DRY AIRMASS IN PLACE ACROSS THE REGION THIS MORNING...WILL RESULT IN GOOD IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP AROUND FREEZING DAYBREAK THIS MORNING RESULTING IN FROST. IDEAL RADITIONAL COOLING CONDITIONS MONDAY MORNING WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING AGAIN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ NYZ049-050-052-053-059-060-064-065-061500- /O.NEW.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ /O.CON.KALY.FR.Y.0002.000000T0000Z-070506T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 333 AM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR THE CAPITAL DISTRICT AND THE MID HUDSON VALLEY. THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY FOR THE CAPITAL DISTRICT AND THE MID HUDSON VALLEY. THE COMBINATION OF A CLEAR SKY...EVENTUALLY DIMINISHING WINDS AND A COOL AIRMASS IN PLACE ACROSS THE REGION THIS MORNING WILL RESULT IN GOOD RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S THIS MORNING RESULTING IN AREAS OF FROST. IDEAL RADIATIONAL COOLING CONDITIONS WILL OCCUR MONDAY MORNING PRODUCING AREAS OF FROST TOO. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CTZ013-061500- /O.NEW.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ SOUTHERN LITCHFIELD- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE 333 AM EDT SUN MAY 6 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA SUNDAY NIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KALY 061040 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 640 AM EDT SUN MAY 6 2007 NYZ041-043-083-084-061700- /O.CAN.KALY.FZ.W.0002.000000T0000Z-070506T1100Z/ /O.CON.KALY.FZ.W.0003.070507T0600Z-070507T1100Z/ NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH 640 AM EDT SUN MAY 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING...HOWEVER THE FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM MONDAY FOR SOUTHEASTERN WARREN...NORTH SARATOGA...AND WASHINGTON COUNTIES. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE UNPROTECTED VEGETATION. PLEASE TAKE ACTION TO PROTECT ANY SENSITIVE PLANTS. $$ NYZ049-050-052-053-059-060-064-065-061700- /O.CAN.KALY.FR.Y.0002.000000T0000Z-070506T1100Z/ /O.CON.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 640 AM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... ...FROST ADVISORY IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY FOR THE MORNING...HOWEVER THE FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM MONDAY FOR THE CAPITAL DISTRICT AND THE MID HUDSON VALLEY. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CTZ013-061700- /O.CON.KALY.FR.Y.0003.070507T0600Z-070507T1100Z/ SOUTHERN LITCHFIELD- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE 640 AM EDT SUN MAY 6 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM MONDAY FOR SOUTHERN LITCHFIELD COUNTY CONNECTICUT. HIGH PRESSURE WILL MOVE OVER UPSTATE NEW YORK AND PENNSYLVANIA TONIGHT. IT IS A DRY AND CHILLY AIR MASS. IDEAL RADIATIONAL COOLING CONDITIONS...WITH CLEAR SKIES AND CALM WINDS...WILL ALLOW TEMPERATURES TO FALL TO 33 TO 36 DEGREES PRODUCING AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 5, 4:13 AM EDT, 8 minutes earlier.
Area forecast discussion, May 5, 4:13 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
413 AM EDT SAT MAY 5 2007
.SYNOPSIS...
THE RECENT DRY AND PLEASANT WEATHER WILL CONTINUE FOR THE
NEXT SEVERAL DAYS. HOWEVER, A WEAK COLD FRONT IS EXPECTED TO PASS
THROUGH THE REGION LATE TODAY AND EARLY THIS EVENING ACCOMPANIED BY
SOME CLOUDS, WITH A SLIGHT TEMPERATURE DROP OCCURRING BEHIND THE
FRONT ON SUNDAY. TEMPERATURES HOWEVER WILL REBOUND NICELY ON MONDAY
AND TUESDAY AS THE LARGE RIDGE OF HIGH PRESSURE THAT HAS BEEN IN
CONTROL OF OUR WEATHER GRADUALLY SLIDES EAST OF THE AREA, RESULTING
IN A SOUTHWEST FLOW OF MILDER AIR.
&&
.NEAR TERM /UNTIL NOON TODAY/...
THERE WILL BE SOME PATCHES OF CIRRUS ACROSS NORTHERN PORTIONS OF
THE FA THIS MORNING AHEAD OF A WEAK COLD FRONT. OTHERWISE...MAINLY
CLEAR SKIES WILL PREVAIL ACROSS SOUTHERN PORTIONS OF THE FA. TEMPERATURES
WILL RISE QUICKLY THIS MORNING INTO THE UPPER 40S TO UPPER 50S BY
NOON WITH NORTHWEST WINDS INCREASING TO 6 TO 12 MPH.
&&
.SHORT TERM /NOON TODAY THROUGH TUESDAY NIGHT/...
DRY WEATHER EXPECTED THROUGH THE PERIOD AND ONLY CONCERNS WEATHER
WISE ARE ELEVATED FIRE WEATHER AWARENESS TODAY...SEE FIRE WEATHER
DISCUSSION...AND FROST TONIGHT AND AGAIN ON SUNDAY NIGHT AS THE
GROWING SEASON STARTED THIS MORNING IN THE HUDSON VALLEY AND
SOUTHERN LITCHFIELD COUNTY. EXPECT MAINLY CLEAR CONDITIONS THROUGH
THE ENTIRE PERIOD...ALTHOUGH SOME HIGH CLOUDS WILL IMPACT THE FA
TODAY INTO EARLY THIS EVENING AHEAD OF A WEAK COLD FRONT...THUS
HAVE WORDED FORECAST AS PARTLY TO MOSTLY SUNNY. MAX TEMPS TODAY
WILL BE A FEW DEGREES LOWER THAN FRIDAY WITH HIGHS SUNDAY A FEW
DEGREES LOWER THAN TODAY. WITH LARGE DOME OF HIGH PRESSURE
EXPECTED TO BUILD ACROSS NORTHEAST THROUGH THE WEEKEND AND VERY
DRY AIRMASS IN PLACE...THERE WILL BE LARGE DIURNAL VARIATIONS WITH
SEASONABLE DAYTIME HIGHS...BUT VERY COOL NIGHTS WITH SOME FROST
ESPECIALLY TONIGHT AND SUNDAY NIGHT. WILL CONTINUE THE CURRENT
FREEZE WARNING AND FROST ADVISORY THROUGH 7 AM AND HAVE ISSUED A
NEW FREEZE WARNING FOR THE LAKE GEORGE SARATOGA REGION FROM 3 AM
TO 7 AM TONIGHT AND A FROST ADVISORY FOR THE SAME TIME FRAME FOR
THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY. LOWS IN THE
LAKE GEORGE SARATOGA REGION EXPECTED TO DROP ONCE AGAIN INTO THE
UPPER 20S TO LOWER 30S TONIGHT...WITH LOWS IN THE REMAINDER OF THE
HUDSON VALLEY IN THE MID 30S. EXPECT SIMILAR LOW TEMPS AGAIN ON
SUNDAY NIGHT WITH MILDER READINGS ON MONDAY NIGHT AND TUESDAY
NIGHT. AT THIS TIME IT LOOKS AS THOUGH DRY WEATHER WILL PREVAIL
THROUGH TUESDAY NIGHT...ALTHOUGH HAVE SLIGHT CHANCE POPS TUESDAY
AFTERNOON INTO TUESDAY NIGHT AHEAD OF A WEAK COLD FRONT THAT LOOKS
AS IF IT WILL WASH OUT AS IT APPROACHES THE FA. MUCH MILDER TEMPS
EXPECTED MONDAY AND TUESDAY THAN THIS WEEKEND WITH HIGHS IN THE
UPPER 60S TO MID 70S ON MONDAY AND MAINLY 70S TO PERHAPS LOW 80S
ON TUESDAY AS SOUTHWEST FLOW DEVELOPS ACROSS THE REGION...ALTHOUGH HAVE
NOT ADJUSTED TUESDAY MAX TEMPS WITH THIS FORECAST PACKAGE.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
DRY WEATHER EXPECTED ON WEDNESDAY WITH TEMPS PERHAPS A FEW DEGREES
LOWER THAN TUESDAY BUT STILL MOST LOCATIONS IN THE 70S. MORE
SIGNIFICANT SHORT WAVE EXPECTED TO MOVE ACROSS SOUTHERN CANADA ON
THURSDAY DRAGGING A STRONGER COLD FRONT THROUGH OUR AREA LATE IN
THE PERIOD AND THIS LOOKS TO BE OUR BEST CHANCE FOR RAINFALL
DURING THE WEEK. TIMING OF THIS FRONTAL PASSAGE A LITTLE UNCERTAIN
AT THIS TIME BUT LIKELY IN THE THURSDAY TO THURSDAY NIGHT TIME FRAME.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE ANCHORED NEAR HUDSON BAY WILL PRODUCE VFR CONDITIONS
TODAY INTO EARLY NEXT WEEK. THE WINDS WILL BE 8-12 KTS FROM THE
NORTH NORTHWEST THIS AFTERNOON WITH A FEW GUSTS TO 20 KTS AT KALB.
THE WINDS WILL DIMINISH TO LESS THAN 10 KTS AFTER 00Z. SOME SCT-BKN
MID LEVEL CLOUDINESS IN THE 10-15 KFT RANGE WILL OCCUR DUE TO A WEAK
DISTURBANCE PASSING NEAR SRN NEW ENGLAND. MORE CLOUDINESS...WITH
WDLY SCATTERED SHOWER ACTIVITY IS POSSIBLE FROM KGFL NORTHWARD TUE
INTO WED WITH A COLD FRONT DESCENDING FROM THE ST LAWRENCE RIVER
VALLEY.
&&
.FIRE WEATHER...
A DRY CANADIAN AIR MASS WILL CONTINUE TO DOMINATE THE WEATHER OVER
NEW YORK AND NEW ENGLAND INTO EARLY NEXT WEEK. AN ELEVATED FIRE
AWARENESS SCENARIO WILL BE IN PLACE TODAY. RH VALUES WILL FALL TO
20 TO 35 DURING THE AFTERNOON WITH NORTH OR NORTHWEST WINDS OF 10 TO
15 MPH....BUT GUSTS ARE NOT EXPECTED TO EXCEED 25 MPH.
RH VALUES WILL RECOVER TO 75 TO 100 PERCENT SATURDAY NIGHT WITH AIR
TEMPERATURES FALLING INTO THE UPPER 20S TO MID 30S WITH AREAS OF
FROST. THE WINDS WILL BE 5 MPH OR LESS EARLY SUNDAY. SUNNY AND DRY
WEATHER CONTINUE ON SUNDAY WITH RH VALUES FALLING TO THE 25 TO 40
PERCENT RANGE. THE WINDS WILL GENERALLY BE 5 TO 10 MPH FROM THE
NORTH.
&&
.HYDROLOGY...
A DRY STRETCH OF WEATHER WILL PERSIST INTO THE MIDDLE
OF NEXT WEEK WITH HIGH PRESSURE IN CONTROL. MAIN STEM
RIVERS...CREEKS AND RESERVOIRS WILL CONTINUE TO RECEDE TO EARLY MAY
NORMAL LEVELS.
WATER RELEASE FROM CONKLINGVILLE DAM WILL KEEP THE HUDSON RIVER NEAR
BANKFULL FROM FORT EDWARD TO MECHANICVILLE THROUGH SUNDAY...BUT IT
SHOULD HOLD SHORT OF FLOOD STAGE. LAKE CHAMPLAIN IS ALSO ABOVE 100
FEET WHICH IS FLOOD ELEVATION FARTHER NORTH. SLOW RECESSION WILL
OCCUR IN THESE LOCATIONS OVER THE NEXT FEW DAYS.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR NYZ049-050-052-
053-059-060-064-065.
FROST ADVISORY FROM 3 AM TO 7 AM EDT SUNDAY FOR NYZ049-050-052-
053-059-060-064-065.
FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR NYZ041-043-083-
084.
FREEZE WARNING FROM 3 AM TO 7 AM EDT SUNDAY FOR NYZ041-043-083-
084.
MA...NONE.
CT...NONE.
&&Hazardous weather outlook, May 5, 3:34 AM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 334 AM EDT SAT MAY 5 2007 NYZ041-043-083-084-061100- NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 334 AM EDT SAT MAY 5 2007 ...FREEZE WARNING IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF LOW HUMIDITY AND WIND GUSTS 12 TO 25 MPH FROM THE NORTH OR NORTHWEST THIS AFTERNOON...WILL RESULT IN AN ELEVATED FIRE WEATHER AWARENESS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A POSSIBILITY OF FROST AGAIN LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. IF THE THREAT OF FROST BECOMES MORE CERTAIN...FROST ADVISORIES AND OR FREEZE WARNINGS WILL BE ISSUED. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ049-050-052-053-059-060-064-065-061100- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS- 334 AM EDT SAT MAY 5 2007 ...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF LOW HUMIDITY AND WIND GUSTS 12 TO 25 MPH FROM THE NORTH OR NORTHWEST THIS AFTERNOON...WILL RESULT IN AN ELEVATED FIRE WEATHER AWARENESS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A POSSIBILITY OF FROST AGAIN LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. IF THE THREAT OF FROST BECOMES MORE CERTAIN...FROST ADVISORIES AND OR FREEZE WARNINGS WILL BE ISSUED. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ013-061100- SOUTHERN LITCHFIELD- 334 AM EDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN LITCHFIELD HILLS OF NORTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF LOW HUMIDITY AND WIND GUSTS 12 TO 25 MPH FROM THE NORTH OR NORTHWEST THIS AFTERNOON...WILL RESULT IN AN ELEVATED FIRE WEATHER AWARENESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A POSSIBILITY OF FROST LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. IF THE THREAT OF FROST BECOMES MORE CERTAIN...FROST ADVISORIES AND OR FREEZE WARNINGS WILL BE ISSUED. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-MAZ001-025-NYZ032-033-038>040-042-047-048-051-054-058-061-063- 066-082-VTZ013>015-061100- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 334 AM EDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN LITCHFIELD HILLS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...THE SOUTHERN ADIRONDACKS...MOHAWK VALLEY...EASTERN CATSKILLS AND TACONICS OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF LOW HUMIDITY AND WIND GUSTS 12 TO 25 MPH FROM THE NORTH OR NORTHWEST THIS AFTERNOON...WILL RESULT IN AN ELEVATED FIRE WEATHER AWARENESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 4:21 AM EDT | Freeze Warning | ALY | Saratoga, Warren, Washington | 26 hr |
Nearby
Frost Advisories in New York, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.